# SDR MASA99108

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112ZV
- Make and model: Beech 1900D
- Aircraft serial: UE112
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROW/DFW - FLT 1030 - AIRCRAFT WAS ON CLIMB-OUT WHEN THE RIGHT ENGINE TORQUE AND OIL PRESSURE DECREASED AND THE OIL TEMPERATURE INCREASED.  THE CAPTAIN REDUCED POWER ON THE RIGHT ENGINE, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS RETURNED TO THE FIELD.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE AND PROPELLER.  TEAR-DOWN INFORMATION WILL BE FORTHCOMING.  (X)
